Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 9, 2015, 3:03 PM CDT for Howard County, Arkansas; McCurtain County, Oklahoma. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 3:03 PM CDT (20:03 UTC)
- Expired
- May 9, 2015, 5:00 PM CDT
- In force
- 117 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 130 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 3:20 PM CDT | FLASH FLOOD | 1 Ne Idabel, OK | AT LEAST 6 INCHES OF WATER ACROSS HIGHWAY 259 NORTH OF IDABEL DUE TO HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
515
WGUS54 KSHV 092003
FFWSHV
ARC061-OKC089-092200-
/O.NEW.KSHV.FF.W.0015.150509T2003Z-150509T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 500 PM CDT
* AT 303 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IDABEL...BROKEN BOW...GRANNIS...HAWORTH...GARVIN...CERROGORDO...OAK
HILL...HOLLY CREEK...SHINEWELL...GOLDEN...GOODWATER AND EAGLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3422 9424 3419 9423 3419 9424 3420 9424
3420 9447 3388 9448 3377 9489 3402 9497
3420 9448 3421 9425
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 9, 1:52 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 9, 1:52 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 PM CDT SAT MAY 9 2015
.AVIATION...
FOR THE 24 HOUR TAF PERIOD ENDING 10/18Z...TSTMS AND CIGS WILL
CONTINUE TO BE THE MAIN CONCERNS. FOR THIS AFTERNOON INTO THIS
EVENING...SCATTERED SHOWERS AND TSTMS WILL BE MOVING NORTHEAST
ACROSS THE REGION...MORE NUMEROUS ACROSS SOUTHEAST OK...SOUTHWEST
AR...AND ADJACENT NORTHEAST TX. EXPECT VSBY AND CIG REDUCTIONS
VCNTY OF THE CONVECTION AS WELL AS MODERATE TO SEVERE TURBULENCE
AND SFC WIND GUST UP TO 40 KTS. WIDESPREAD MVFR CIGS WILL RETURN
AFTER MIDNIGHT AND PREVAIL THROUGH MUCH OF SUNDAY MORNING.
ALSO...ADDITIONAL SHWRS AND TSTMS WILL SPREAD INTO THE AREA FROM
THE WEST...BRINGING PERIODS OF IFR BETWEEN 06Z AND 14Z. VFR
EXPECTED TO RETURN MOST AREAS BY 18Z SUNDAY...BUT SCATTERED
CONVECTION WILL CONTINUE. /14/
&&
.PREV DISCUSSION... /ISSUED 1122 AM CDT SAT MAY 9 2015/
DISCUSSION...
MADE SLIGHT ADJUSTMENTS TO POPS TO INCLUDE SLIGHT CHANCE OF TSTMS
TONIGHT FOR NORTHCENTRAL LA...AS FELT ATMOSPHERE TOO UNSTABLE TO
HAVE NO CHANCE. ALSO ADDED SVR WITH DAMAGING WIND MENTION FOR
MAINLY ALONG AND NORTH OF I-30 THIS AFTN AND EVE AS MCS WITH
BOWING STRUCTURE JUST NORTH OF DALLAS METROPLEX MAY PICK UP STEAM
WITH AFTN HEATING. DAYTIME HEATING ALSO INCREASING CONVECTION ATTM
OVER PORTIONS OF NE TX...NORTH OF I-20. HEAVY RAIN WILL REMAIN THE
PRIMARY THREAT TODAY HOWEVER...WITH VERY EFFICIENT RAINFALL RATES
FROM CONVECTION WITH THIS AIRMASS./VII/.
PREV DISCUSSION... /ISSUED 506 AM CDT SAT MAY 9 2015/
DISCUSSION...
ANOTHER NIGHT...ANOTHER MCS NORTH OF I-20. RAINFALL AMOUNTS OVER
THREE INCHES AND FLASH FLOODING HAVE ALREADY OCCURRED OVER
MCCURTAIN COUNTY AND ADJACENT LOCATIONS IN NE TX/SW AR. CONVECTION
IS ALREADY REDEVELOPING BACK TO THE WEST OVER TX. SHORTWAVES
EJECTING NEWD AHEAD OF THE FOUR CORNERS UPPER TROUGH SHOULD LEAD
TO MORE TSTMS BY THE AFTERNOON AND INTO THE EVENING. CONVECTION
WILL CONTINUE TO BE EFFICIENT RAIN PRODUCERS. ONE TO TWO INCHES OF
RAIN COULD OCCUR TODAY...WHILE TWO TO FOUR INCHES WILL BE POSSIBLE
THROUGH MONDAY MORNING. LOCALLY HIGHER AMOUNTS COULD OCCUR WITH
ANY SLOW STORM MOVEMENTS/TRAINING. I WOULD NOT BE SURPRISED TO
SEE A FEW STORM TOTAL AMOUNTS THROUGH MONDAY MORNING IN EXCESS OF
SIX INCHES NORTH OF I-30. GIVEN THE COMBINED THREAT FOR MORE HEAVY
RAIN IN ADDITION TO WHAT HAS OCCURRED TONIGHT...HAVE POSTED A
FLASH FLOOD WATCH THROUGH MONDAY MORNING NORTH OF A LINE FROM RED
RIVER COUNTY TX EASTWARD TO COLUMBIA COUNTY AR. THIS WATCH MAY
NEED TO BE EXPANDED SOUTH AND EAST AND/OR EXTENDED TEMPORALLY BY
LATER SHIFTS DEPENDING ON HOW THE EVENT EVOLVES AND THE CONTINUED
THREAT FOR RAIN THROUGH THE EXTENDED PERIODS.
IF A COMPLEX OF STRONG STORMS CAN DEVELOP DURING PEAK AFTERNOON
HEATING OVER THE NWRN HALF OF THE AREA TODAY...A SEVERE WEATHER
THREAT WILL BE IN PLAY MAINLY WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREAT. LARGE SCALE ASCENT WILL INCREASE SUNDAY AS THE
UPPER TROUGH MOVES INTO THE PLAINS AND A COLD FRONT DIVES TOWARD
THE AREA. INSTABILITY AND DEEP LAYER SHEAR SHOULD ONCE AGAIN
SUPPORT SEVERE WEATHER. FORECASTS SOUNDINGS SUGGEST DIRECTIONAL
SHEAR ABOVE 850 MB WILL BE LARGELY UNIDIRECTIONAL SUNDAY WHICH
WOULD PROMOTE A LINEAR COMPLEX DEVELOPING WEST OF THE AREA DURING
THE DAY AND THEN MOVING ACROSS THE ARKLATEX LATE SUNDAY
AFTERNOON...THROUGH MONDAY MORNING. WINDS BELOW 850 MB SHOW MORE
VEERING WITH HEIGHT SO A TORNADO THREAT WILL BE POSSIBLE IF ANY
SUPERCELLS DEVELOP AHEAD OF OR WITHIN THE LINE.
THE THREAT FOR SEVERE WEATHER SHOULD DIMINISH SLIGHTLY...BUT NOT
DISAPPEAR...ON MONDAY AS THE UPPER TROUGH MOVES INTO THE UPPER
MIDWEST. THE COLD FRONT WILL LIKELY BECOME STATIONARY SOUTH OF THE
I-20 CORRIDOR BY TUESDAY. A SERIES OF SHORTWAVE TROUGHS WILL
PROVIDE ASCENT ALONG THE STALLED FRONT THAT SHOULD RESULT IN
CONTINUED CHANCES FOR SHWRS/TSTMS FOR MUCH OF NEXT WEEK. POPS WILL
BE HIGHEST ACROSS THE SRN HALF OF THE CWA. A SFC LOW MAY DEVELOP
OVER THE SRN HIGH PLAINS BY WEDNESDAY AS ANOTHER UPPER TROUGH
MOVES INTO ERN CO. THE STALLED FRONT IS EXPECTED TO THEN LIFT NEWD
AS A WARM FRONT SHIFTING THE BEST RAIN CHANCES W OF A LINE FROM
KDEQ TO TOLEDO BEND LATE NEXT WEEK. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 85 70 81 / 40 60 70 60
MLU 69 86 69 84 / 20 20 20 60
DEQ 69 79 64 80 / 60 80 80 40
TXK 69 82 68 81 / 40 70 80 50
ELD 69 83 69 81 / 40 50 60 60
TYR 71 83 68 80 / 40 70 80 60
GGG 72 84 69 81 / 40 70 80 60
LFK 74 86 71 83 / 20 30 60 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARZ050-051-059>061-
070>072.
LA...NONE.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ096-097.
&&Hazardous weather outlook, May 9, 12:05 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1205 PM CDT SAT MAY 9 2015 ARZ073-LAZ001>004-010-TXZ108>112-124>126-136>138-149>153-165>167- 101715- UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1205 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE AFTERNOON. IN ADDITION...ANOTHER COMPLEX OF THUNDERSTORMS MAY AFFECT THE AREA TONIGHT. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON INTO MONDAY AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY AFTERNOON AND INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS MAY ALSO DEVELOP AHEAD OF THIS COMPLEX DURING THE DAY SUNDAY. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. HEAVY RAINFALL OF TWO TO FOUR INCHES POSSIBLE THROUGH MONDAY. THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE FLASH FLOODING AND FLOODING OF RIVER AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS A POSSIBILITY FOR LATER THIS AFTERNOON THROUGH TONIGHT. ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-101715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE- 1205 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY MORNING FOR SOUTHEAST OKLAHOMA AND PORTIONS OF NORTHEAST TEXAS AND SOUTHERN ARKANSAS ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. MULTIPLE ROUNDS OF VERY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY WHERE FLOODING HAS ALREADY RECENTLY OCCURRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON INTO EARLY MONDAY AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY AFTERNOON AND INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS MAY ALSO DEVELOP AHEAD OF THIS COMPLEX DURING THE DAY SUNDAY. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AS RAINFALL AMOUNTS THROUGH MONDAY MORNING COULD EXCEED FOUR INCHES AT SOME LOCATIONS. THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE FLASH FLOODING AND FLOODING OF RIVER AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT. LAZ005-006-011>014-017>022-101715- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1205 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING...THROUGH MONDAY AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY AFTERNOON AND INTO EARLY MONDAY MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. A THREAT FOR DAMAGING WINDS WILL LIKELY CONTINUE AS STORMS REDEVELOP MONDAY AFTERNOON. ONE TO THREE INCHES OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON ACROSS THE AREA. THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE FLASH FLOODING AND FLOODING OF RIVER AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT. VII
In the hours before
Special weather statement, May 9, 1:25 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 PM CDT SAT MAY 9 2015
OKZ077-TXZ096-091915-
MCCURTAIN OK-RED RIVER TX-
125 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND NORTHERN RED RIVER
COUNTIES UNTIL 215 PM CDT...
AT 124 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SANFORD TO NEAR
MULLINVILLE...AND MOVING NORTHWEST AT 915 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
IDABEL...BROKEN BOW...MANCHESTER...WRIGHT CITY...VALLIANT...
MILLERTON...HAWORTH...GARVIN...KIOMATIA...RUFE...NEGLEY...OAK HILL...
HOLLY CREEK...GOLDEN...BETHEL...PICKENS...SHERWOOD...BRYARLY...
PLUNKETVILLE AND HOCHATOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3449 9446 3369 9467 3369 9472 3370 9474
3366 9475 3374 9527 3396 9520 3395 9519
3394 9516 3416 9516 3425 9513 3425 9505
3451 9505
TIME...MOT...LOC 1824Z 139DEG 794KT 3821 9930 3766 9949Special weather statement, May 9, 1:37 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CDT SAT MAY 9 2015
OKZ077-TXZ096-091915-
MCCURTAIN OK-RED RIVER TX-
137 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND NORTHERN RED RIVER
COUNTIES UNTIL 215 PM CDT...
AT 124 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SANFORD TO NEAR
MULLINVILLE...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
IDABEL...BROKEN BOW...MANCHESTER...WRIGHT CITY...VALLIANT...
MILLERTON...HAWORTH...GARVIN...KIOMATIA...RUFE...NEGLEY...OAK HILL...
HOLLY CREEK...GOLDEN...BETHEL...PICKENS...SHERWOOD...BRYARLY...
PLUNKETVILLE AND HOCHATOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3449 9446 3369 9467 3369 9472 3370 9474
3366 9475 3374 9527 3396 9520 3395 9519
3394 9516 3416 9516 3425 9513 3425 9505
3451 9505
TIME...MOT...LOC 1824Z 139DEG 794KT 3821 9930 3766 9949The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:18 PM CDT | Special Weather Statement | SHV | Nevada | 57 min |
| May 8, 9:40 PM CDT | River Flood Warning | SHV | Little River | 57 days |
| May 9, 1:25 AM CDT | Areal Flood Advisory | SHV | Howard, Little River, Sevier | 3 hr |
| May 9, 4:26 AM CDT | Flash Flood Watch | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 51 hr |
| May 9, 9:14 AM CDT | River Flood Warning | SHV | Little River, Sevier | 4 days |
| May 9, 3:15 PM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 3 hr |
| May 9, 3:29 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 46 min |
| May 9, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 63 min |
| May 9, 6:17 PM CDT | Tornado Warning | SHV | Little River | 43 min |
| May 9, 6:58 PM CDT | Tornado Warning | SHV | Hempstead, Little River, Miller | 47 min |
| May 8, 8:01 PM CDT | Areal Flood Advisory | SHV | McCurtain | 3 hr |
| May 8, 8:36 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 54 min |
| May 8, 8:53 PM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
| May 9, 12:25 AM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
| May 9, 3:20 AM CDT | Areal Flood Warning | SHV | McCurtain | 6 hr |
| May 9, 1:25 PM CDT | Special Weather Statement | SHV | McCurtain | 50 min |
| May 9, 1:37 PM CDT | Special Weather Statement | SHV | McCurtain | 38 min |
| May 9, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 63 min |
Nearby
Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.